Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/54154
Title: Journal of global optimization (Volume 28, Issue 2)
Authors: Qi, LQ 
Teo, KL
Yang, XQ 
Issue Date: 2004
Publisher: Kluwer Academic Publishers
Source: Qi, LQ, Teo, KL & Yang, XQ (Eds.). Journal of global optimization (Volume 28, Issue 2). Dordrecht: Kluwer Academic Publishers, 2004 How to cite?
Description: Special issue on the 34th International Workshop on Optimization and Control with Applications Erice, Italy, 2001
URI: http://hdl.handle.net/10397/54154
ISSN: 1573-2916
0925-5001
Appears in Collections:Issues

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

29
Last Week
1
Last month
Checked on Aug 20, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.